EconPapers    
Economics at your fingertips  
 

The Robinson–Solow–Srinivasan Model with a Nonconcave Utility Function

Alexander J. Zaslavski
Additional contact information
Alexander J. Zaslavski: Technion – Israel Institute of Technology

Chapter Chapter 5 in Turnpike Theory for the Robinson–Solow–Srinivasan Model, 2020, pp 125-178 from Springer

Abstract: Abstract We study infinite horizon optimal control problems related to the Robinson–Solow–Srinivasan model with a nonconcave utility function. In particular, we establish the existence of good programs and optimal programs using different optimality criterions.

Date: 2020
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-030-60307-6_5

Ordering information: This item can be ordered from
http://www.springer.com/9783030603076

DOI: 10.1007/978-3-030-60307-6_5

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-030-60307-6_5